christa.wild1

My Forum Comments

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • in reply to: Treating side effects with OTHER meds? Help! #74979
    christa.wild1
    Participant

    I understand that stimulant meds can dehydrate kids which can be very dangerous and also cause adhd like symtoms. Please make sure your son drinks enough water,

    Also, you might like to research a condition called PANDAS

    in reply to: Treating side effects with OTHER meds? Help! #74970
    christa.wild1
    Participant

    “An as needed extra Ritalin dose for homework and after school priorities” sorry but this is just so sad to say about a 10 year old child.

    After school priorities for a 10 year old should be to play and if possible go out to the park. No meds required for this.

    Homework in primary school isn’t compulsory, so do it when he’s in the mood for it and leave it when he’s got a really bad day. No meds required for this.

    My 10 year old has adhd and even though the “experts” suggested meds he’s doing just fine without it. He’s learning coping strategies as he goes along which is very important for anyone with adhd.

Viewing 2 posts - 1 through 2 (of 2 total)